# SDR HALA2015101300211

- Difficulty date: October 13, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 23,011 hours, 3,734 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Guide Vane
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE A-CHECK, FOUND MULTIPLE FASTENERS LOOSE ON EXIT GUIDE VANE PANELS.  PERFORMED MINOR REPAIRS TO NR 1 ENGINE OGV INFILL PANELS IAW ERA 540402-14 ORIGINAL, VISUAL INSPECTION WITHIN 15 FLT CYCLES DUE.  ENGINE OK FOR SERVICE.
